Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 100 / 1080

yoki1964
(@yoki)
Very Active Member
Joined: 1 year ago
Posts: 121
 

@libbysimon

I switch between acetaminophen and ibuprofen every few hours and it does help.


Brenda and Libbys liked
ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 1 year ago
Posts: 419
 

@libbysimon Hi, on the ones I've got it says to take one half an hour or an hour before your journey or to treat motion sickness take at first signs of symptoms. I've got the all day less drowsy ones. Hope you won't need them.😊


Libbys and Brenda liked
ReplyQuote
Earlston
(@earliber)
New Member
Joined: 1 year ago
Posts: 1
 

I'm five weeks out from my second Moderna shot and still have intermittent bouts of dizziness. I was previously diagnosed with Meniere's. 


ReplyQuote
CindyB
(@cmbeagle)
New Member
Joined: 1 year ago
Posts: 1
 

I took Pfizer shot. First shot i had all the symptoms listed. Was very sick for about 48 hours but no dizziness. I have Mal de Debarquement Syndrome (low level usually) but have developed BPPV. Took 2nd shot 4/7/2021. On 4/8/2021 I could not get out of bed to go to the bathroom. I would have been a splat on the floor. I felt faint and was drunk walking. Went to my ENT and tested positive for Dix-Hallpike bilaterally. Now will go for a VNG to determine which canal or at least I think that's what he said. Only 1 good day since 4/8. I do believe it's the vaccine shot. 


ReplyQuote
LindaR
(@lindar)
New Member
Joined: 1 year ago
Posts: 4
 

@tabby

have you gotten any help with symptoms? Vestibular therapy or anything?


ReplyQuote
LindaR
(@lindar)
New Member
Joined: 1 year ago
Posts: 4
 

@sarap

can you tell me the fb group? You meant vitamin b-12, right?

many thanks!

suffering


Brenda liked
ReplyQuote
tom j.
(@reloader1)
Active Member
Joined: 1 year ago
Posts: 18
 

@thenystagmus Your closing remark is well taken and brought a smile here. I also think you raise some fair questions. Although the vaccine push is a national effort, at the end of the day everything about it becomes local and word travels fast through a community. I am very thankful for my Doctor. I am glad there is a forum such as this and I have to find a way to undo the damage that I am convinced was caused by the shot.  Not to be judgmental (and no one has all the answers) but the fact that they have halted not one but two vaccines speaks volumes and gives support to the fact that there are "other" (just check that box i guess) side effects. Yes, I'd agree, we done our part, LOL.


vibirdlady and Brenda liked
ReplyQuote
Gab
 Gab
(@gabw)
Active Member
Joined: 1 year ago
Posts: 6
 

Hi all! I’m so happy I found this thread, I was literally the only person I knew with dizziness post vaccine so it’s comforting to know I’m not alone. 

I had the 1st vaccine January 26th. 3 days after the vaccine I had palpitations and a heart rate of 190. Was blue lighted to hospital who got my heart rate down. I was extremely dizzy following this but doctors put it down to high BP and pulse. Had medication for this but the dizziness remained. Maybe a month after my doctor referred me to ENT who diagnosed me with BPPV, they gave me some manoeuvres but they don’t seem to be working. 

It’s been 11 weeks now since the vaccine and I’m still living with the almost daily dizziness/headaches/pressure and I’m so sick of it. I’ve found a Neuro PT who I’m seeing on Monday who I hope can help and got a Drs appointment to be referred to ENT tomorrow. 

I also have my second vaccine on Tuesday and I’m so anxious about it to the point of wanting to cancel but I’m praying the pros will outweigh the cons. I think talking to my doctor about it tomorrow will be a good idea but not one doctor has said it’s linked to the vaccine bar the cardiologist who told me my heart is fine and I most likely “had a reaction to something”.

I hope this dizziness subsides for myself soon and everyone else. 

Also, I forgot the point of my comment!... Has anyone else felt the dizziness for this long? TIA 


Brenda liked
ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 

@reloader1 Hi Tom, thanks for your response! I was actually referring to the financial aspect of "my part", but yes, I had a laugh at your comment also, for I can see where you could take it that we've done "our part" in stepping up for vaccination. And I do hear ripples of reports making their way throughout my community concerning the many increasingly revealed "other" side effects. I do hope you, and all of us here and our medical providers find compensatory ways to deal with our personal sequelae of this worldwide Covid suppression effort. Some of that being supporting each other as we're learning to deal with our amazement, grief, frustration and unanswered questions. (÷/


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 

@libbysimon

Hi, I can't do those types of meds, but just a suggestion - you might take the opportunity to talk to a pharmacist about whether you should take all of them at once. I think possibly at least a couple of them are different, but still both in an antihistamine group. Hope you have a great trip! - Sassafras


Libbys liked
ReplyQuote
randatlas
(@randatlas)
Active Member
Joined: 1 year ago
Posts: 8
 

@cadatay

Dale: I have had the experience of not being able to get out of bed. This has happened once so far. I tried to step out from a seated position three consecutive times (within seconds of each other), and each time I felt as though I was being pushed back down onto the bed. After waiting for about a minute and taking it very slowly, I had success.

I had the Moderna vaccine, 1st one last Friday the 9th.

I'm sorry you're having such a rough time of it.  

Randy


ReplyQuote
randatlas
(@randatlas)
Active Member
Joined: 1 year ago
Posts: 8
 

@rraymo1123 That's a great idea - I started a thread like this on my support group page on FB. I suggested that people check out this VEDA forum lol 🙂


ReplyQuote
Nasu
 Nasu
(@nasu)
Active Member
Joined: 1 year ago
Posts: 37
 

I thought my dizziness after my 2nd pfizer that came on after 15 days only lasted  6 days, but today I had a moment of mild unsteadiness.  Nothing major, but still something not quite right again today.  I also started noticing high pitched ringing in my ears now.  I have had these before but usually I don’t notice it much or perhaps go away.  Today, it is pretty constant.  Looks like it is still residual inflammation going on.  My husband on other hand, no symptoms other than minor fatigue and sore arm .  

If researchers are getting more info on these reported symptoms, it will be helpful if we could start hearing about it.  What is causing them.  Right now, their focus is severe side effects like deaths and blood clots.


ReplyQuote
Gloria M
(@gloriam)
Very Active Member
Joined: 1 year ago
Posts: 171
 

Today is week four after Pfizer and still dizzy and nauseous plus feel severe fatigue. Trying not to be POed or depressed or worried it might become “long haulers’ vaccine” reaction. Am very careful with stairs and getting out of bed at night. Also daily headaches are a literal pain, but Excedrine helps. Also get weird freezing feelings in feet and hands occasionally like now, which is a whole new sensation. Oh and did I mention tinnitus which is ongoing and deafening. Would like to have known this before making a decision on the vaccine, but am grateful for this forum and want to say thank you to all who have shared. 


vibirdlady, Amber, tom j. and 1 people liked
ReplyQuote
NancyC
(@nancyc)
New Member
Joined: 1 year ago
Posts: 2
 

Hi All!  I received the 1st Moderna shot on 3/17/21.  After the 15 min. observation period, I stood up & as I started to walk out of the facility, I felt off balance.  When I got outside, I had trouble walking as though I was trying to balance on a rocking boat.  My vision was slightly blurred & I felt lightheaded.  When I got to the car, I was nauseous & had a bad headache (the beginnings of an episode of vertigo which I'm quite familiar with).  I immediately took a 25 mg Meclizine & drank some 7-Up.  Fortunately, my husband had driven me.  I also had a significant increase in my chronic tinnitus so I managed the vertigo, headache, nausea & balance issues with Meclizine, Valium, Advil & Benadryl for the 3 wks. it was needed.  I also had constant pain in the back of my neck & pressure in the back of my head.  For those of you who have never dealt with these issues, I can imagine how disturbing this experience has been for you. I certainly didn't expect these side effects from the shot.  Since my adverse reaction occurred within 15 min., my Doc believes my symptoms are a result of the shot.  His recommendation is to 1) not get the 2nd shot, at least not yet. 2) wait two months & have an antibodies test done & if they are high, then wait even longer before deciding next steps.  3) see an allergist to test for what I might have had a reaction to (inert ingredients are different in the manuf. vaccines). For those of you who developed side effects further out from the injection, our bodies are developing antibodies certainly up to 14 days post vaccine & even further out than that according to some medical data.  As we are unique individuals and our immune systems are unique to each of us, why wouldn't we experience side effects at different times throughout the process of building antibodies against Covid-19?  It's important to report our symptoms to CDC.  I also contacted Moderna and filed a report on my experience. Wishing everyone resolution of negative side effects ASAP!! 

 


ReplyQuote
Page 100 / 1080